Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Cubicin intravenous.

    Overall User Ratings

    31 Total User Reviews

    User Reviews

    «Previous 6-10 of 14 Next»
    Condition: Blood Infection caused by Staphylococcus Aureus Bacteria
    7/31/2011 6:23:55 AM

    Reviewer: daffination, 45-54 Male on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 4

    Comment:
    I have been receiving cubicin now for 3 weeks. I am scheduled for 3 more. I am experiencing insomnia and extreme fatigue. I am tired and weak. Also I am unable to regulate body temperature. Hot then chills, combined with cold sweats.

    Condition: Blood Infection caused by Staphylococcus Aureus Bacteria
    7/3/2011 6:16:21 PM

    Reviewer: Lala, 35-44 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 4

    Comment:
    I'm having some of the side effect's. Chest pain headache's very bad and it make's me have anxiety. And I'm very weak since they started it.

    Condition: Blood Infection caused by Staphylococcus Aureus Bacteria
    11/3/2010 5:30:56 PM

    Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 4

    Satisfaction

    Current Rating: 3

    Comment:
    I've had a yeast infection, then the nausea and diarrhea started. I've been very fatigued lately. My muscles are sore all over. I've been on it this time for 3 wks and have 3 more to go. Was on this stuff last yr for 5 wks and don't remember feeling this crappy.

    Condition: Blood Infection caused by Staphylococcus Aureus Bacteria
    9/30/2010 6:29:34 AM

    Reviewer: spanky, 55-64 Male on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 4

    Comment:
    have 2 more weeks of IV therapy,, but having problems with weird dreams and can't sleep.. anyone else having this problem???

    Condition: Blood Infection caused by Staphylococcus Aureus Bacteria
    9/8/2010 8:33:27 PM

    Reviewer: Can't Eat, 55-64 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 1

    Comment:
    can't eat or drink anything. everything smells and tastes like cubicin. having a hard time wiht this. Not being able to eat or drink anything, I should be thing as a rail. But I seem to gaining. ANY IDEAS OR SUGGESTIONS ON HOW TO DEAL WITH THIS?

    «Previous 6-10 of 14 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes supply kit
    Pack and prepare.
    Balding man in mirror
    Treatments & solutions.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    acupuncture needle on shoulder
    10 tips to look and feel good.
    Close up of eye
    12 reasons you're distracted.
    woman biting a big ice cube
    Habits that wreck your teeth.
    pacemaker next to xray
    Treatment options.
    Pink badge on woman chest to support breat cancer
    Myths and facts.

    Newsletters

    Subscribe to free WebMD newsletters.

    • WebMD Daily

      WebMD Daily

      Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

    • Men's Health

      Men's Health

      Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

    • Women's Health

      Women's Health

      Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

    By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.